# SDR SWAA2020032442737

- Difficulty date: March 3, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N798SW
- Make and model: Boeing 737-7AD
- Aircraft serial: 28436
- Aircraft time: 69,451 hours, 41,534 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 200048
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLOOR PANEL 241ZF HAS DAMAGED UPPER SURFACE SKIN PLIES AFT EDGE         UPPER SURFACE SKIN DAMAGE ON FLOOR PANEL 241ZF HAS BEEN REPAIRED IAW SRM 53-00-50-2R-1, SRM 53-00-50-2R-4 AND DWG 200-048. 59198U 3.10.20.
